标题:Two-tough graphs and f-factors with given properties
作者:Wang, Tao; Wu, Zefang; Yu, Qinglin
作者机构:[Wang, Tao] Henan Med Univ, Coll Math & Informat Sci, Inst Appl Math, Kaifeng 475001, Peoples R China.; [Wu, Zefang] Nankai Univ, LPMC TJKLC, Ctr Co 更多
通讯作者:Wu, ZF
通讯作者地址:[Wu, ZF]Nankai Univ, LPMC TJKLC, Ctr Combinator, Tianjin 300071, Peoples R China.
来源:UTILITAS MATHEMATICA
出版年:2013
卷:90
页码:219-237
关键词:f-factor; inclusion/exclusion property; 2-toughness
摘要:Let G be a 2-tough graph on at least five vertices and let e(1), e(2) be any two edges of G. Katerinis and Wang [6] showed that there exists a 2-factor in G including/excluding e(1) and e(2). In this paper, we generalize their result by considering the existence of an f-factor including/excluding e(1) and e(2), where f: V(G) -> {1,2}.
收录类别:SCOPUS;SCIE
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84882278370&partnerID=40&md5=267e9820e9d50508998fd0dc11f55b8c
TOP